Facebook Twitter Instagram YouTube

Asymptotic properties of a nonlinéar αω-dynamo wave: Period, amplitude and latitude dependence

TitleAsymptotic properties of a nonlinéar αω-dynamo wave: Period, amplitude and latitude dependence
Publication TypeJournal Article
Year of Publication1997
AuthorsMeunier, N, Proctor, MRE, Sokoloff, DD, Soward, AM, Tobias, SM
JournalGeophysical & Astrophysical Fluid Dynamics
Volume86
Issue1-4
Pagination249 - 285
Date PublishedJan-09-1997
ISSN0309-1929
URLhttp://www.tandfonline.com/doi/pdf/10.1080/03091929708245464
DOI10.1080/03091929708245464
Short TitleGeophysical & Astrophysical Fluid Dynamics